# SDR ASAA2023013041725

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 64,653 hours, 25,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Aft Rh Ext Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG. LTE AFT FUSELAGE GROUND FLOOD LIGHT (RH) INOP. GROUNDED - YES. RELAMPED & TESTED AFT FUSELAGE RH GROUND EMERG. LIGHT REF AMM 33-51-04. OPS TEST GOOD.
